# SDR 2004UALA00939

- Difficulty date: October 14, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 50,166 hours, 8,220 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT HYDRAULIC SYSTEM QUANTITY LOSS. REPLACED RIGHT SYSTEM EDP.  NO FURTHER REPORTS NEXT 20 AC CYCLES.
